# SDR AALA202506306286

- Difficulty date: June 16, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 4456
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LH AFT PASSENGER DOOR OPEN ASSIST PRESSURE LOW. MAINTENANCE SERVICED L2 DOOR DAMPER/EMERGENCY OPERATION CYLINDER PER AMM 52-10-00-614-001-A.
